MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2007-979204

Медицинская библиотека · Pharmacopsychiatry · 1999

Genetic determinants of drug-induced agranulocytosis: potential risk of olanzapine?

Dettling M, Cascorbi I, Hellweg R, Deicke U, Weise L, Müller-Oerlinghausen B

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Whether or not olanzapine causes bone marrow toxicity is still a matter of debate. In spite of pre-marketing and post-marketing clinical trials, and although there have been no cases in animals of olanzapine-induced neutropenia or agranulocytosis, the risk of bone marrow toxicity cannot be excluded. The present paper addresses the following questions: what is the potential background of drug-induced agranulocytosis? Are there any case reports supporting the view that olanzapine has relevant bone marrow toxicity? What strategies might be helpful in identifying the pathological mechanisms underlying this side effect?

Для цитирования: Dettling M, Cascorbi I, Hellweg R, Deicke U, Weise L, Müller-Oerlinghausen B. Genetic determinants of drug-induced agranulocytosis: potential risk of olanzapine?. Pharmacopsychiatry. 1999. DOI: 10.1055/s-2007-979204.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.